CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Hoderlein-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2015
Number of items: 2.

2018

Dunker, Fabian and Hoderlein, Stefan and Kaido, Hiroaki et al. (2018) Nonparametric identification of the distribution of random coefficients in binary response static games of complete information. Journal of Econometrics, 206 (1). pp. 83-102. ISSN 0304-4076. https://resolver.caltech.edu/CaltechAUTHORS:20180529-102940724

2015

Hoderlein, Stefan and Sherman, Robert (2015) Identification and estimation in a correlated random coefficients binary response model. Journal of Econometrics, 188 (1). pp. 135-149. ISSN 0304-4076. https://resolver.caltech.edu/CaltechAUTHORS:20150827-100807099

This list was generated on Tue Oct 27 15:17:24 2020 PDT.